# SDR UALA2009051301350

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 70,550 hours, 11,449 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Cable
- Part number: W24301CXBA6903
- Condition: Defective
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TUNING CAUSING INTERFERENCE.   REPLACED MCABLE W243-01CX- BA6903 FROM D4003J TO D4839J REF WDM 23-11-11 PG 1.HF RADIO TEST OK.
